# SDR UALA2011121906969

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 81,624 hours, 13,064 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 21
- Condition: Unknown
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCKED LIGHT ON AT HIGH SPEED.  EICAS MESSAGE AILERON LOCKOUT DISPLAYED. OUTBD AILERONS INDICATED NORMAL - LOCKED OUT. ANNUNCIATION DISPLAYED FOR APPROX 10 SECONDS.   ACCOMPLISHED FIM 27-11-00 F104 AND FAULT BALLS FOR 'ADC' ON RIGHT SAM AND 'R AIL LOCK ACT' ON LEFT SAM BOTH RESET. ACCOMPLISHED FUNCTIONAL TEST OF AILERON LOCKOUT REF MM AND ALL OPS AND INDICATIONS GOOD, NO FAULT BALLS PRESENT. DUE TO PREVIOUS HISTORY OF AILERON LOCK EICAS MESSAGES REPLACE BOTH LT AND RT AILERON LOCK ACTUATORS PCN 563-9035 REF MM 27-11-44 OPBLM HANN DEC 18, 2011.
